APA (7th ed.) Citation

Toorians, A., Bovee, T., De Rooy, J., Stolker, L., & Hoogenboom, R. (2010). Gynaecomastia linked to the intake of a herbal supplement fortified with diethylstilbestrol. Food Additives & Contaminants. Part A: Chemistry, Analysis, Control, Exposure & Risk Assessment, 27(7), 917. https://doi.org/10.1080/19440041003660869

Chicago Style (17th ed.) Citation

Toorians, A.W.F.T, T.F.H Bovee, J. De Rooy, L.A.A.M Stolker, and R.L.A.P Hoogenboom. "Gynaecomastia Linked to the Intake of a Herbal Supplement Fortified with Diethylstilbestrol." Food Additives & Contaminants. Part A: Chemistry, Analysis, Control, Exposure & Risk Assessment 27, no. 7 (2010): 917. https://doi.org/10.1080/19440041003660869.

MLA (9th ed.) Citation

Toorians, A.W.F.T, et al. "Gynaecomastia Linked to the Intake of a Herbal Supplement Fortified with Diethylstilbestrol." Food Additives & Contaminants. Part A: Chemistry, Analysis, Control, Exposure & Risk Assessment, vol. 27, no. 7, 2010, p. 917, https://doi.org/10.1080/19440041003660869.

Warning: These citations may not always be 100% accurate.